Facebook Pixel

I had unprotected sex yesterday, I then took P2 and ampicillin capsule given to me by a pharmacist; I took the drugs one hours lettar and then took next 12hours time. I started experiencing stomach and back aches today, hope it doesn't have any effect?

By April 20, 2017 - 1:18am
Rate This

Good evening!
The Ampicillin was given to me by a pharmacist, to prevent infection.
What should I do now please?
Should I get another postinor 2?

Add a Comment1 Comments


Hello Anonymous_W,

Welcome to the EmpowHER community. Thank you for reaching out to us with your question.

Why were you taking Ampicillin?

Taking Ampicillin at the same time with Postinor 2 will decrease the effectiveness of the emergency contraceptive.


April 20, 2017 - 8:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?


Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!